# SDR ASOA200901360

- Difficulty date: December 6, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 28,541 hours, 25,272 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 601R930303
- Part serial: MULT4949430
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT FLAP RETRACTION, LT FLAP FROZE AT 4 DEGREES FOR APPROX 5-8 MINUTES.  NO FLAP FAIL MSG RCVD.  BUT ACFT HAD A RT ROLL TENDENCY. FLAP DID EVENTUALLY  RETRACT WE DID NOT OPERATE FLAPS FURTHER AND LANDED FLAPS 0 DEGREES WITH TOUCHDOWN OF LESS THAN 100  FPM.  (EMERGENCY DECLARED)
